Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 6
HTML articles powered by AMS MathViewer

Equivariant Novikov conjecture for groups acting on Euclidean buildings
Donggeng Gong PDF
Trans. Amer. Math. Soc. 350 (1998), 2141-2183
Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions
Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman PDF
Trans. Amer. Math. Soc. 350 (1998), 2185-2227
Topological conditions for the existence of absorbing Cantor sets
Henk Bruin PDF
Trans. Amer. Math. Soc. 350 (1998), 2229-2263
Periodic orbits of the restricted three-body problem
Salem Mathlouthi PDF
Trans. Amer. Math. Soc. 350 (1998), 2265-2276
Weak*-closedness of subspaces of Fourier-Stieltjes algebras and weak*-continuity of the restriction map
M. B. Bekka, E. Kaniuth, A. T. Lau and G. Schlichting PDF
Trans. Amer. Math. Soc. 350 (1998), 2277-2296
Singularity of self-similar measures with respect to Hausdorff measures
Manuel Morán and José-Manuel Rey PDF
Trans. Amer. Math. Soc. 350 (1998), 2297-2310
The irrationality of $\log (1+1/q) \log (1-1/q)$
Masayoshi Hata PDF
Trans. Amer. Math. Soc. 350 (1998), 2311-2327
Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy
J. Korevaar and M. A. Monterie PDF
Trans. Amer. Math. Soc. 350 (1998), 2329-2348
Strongly indefinite systems with critical Sobolev exponents
Josephus Hulshof, Enzo Mitidieri and Robertus vanderVorst PDF
Trans. Amer. Math. Soc. 350 (1998), 2349-2365
Approximation by polynomials with nonnegative coefficients and the spectral theory of positive operators
Roger D. Nussbaum and Bertram Walsh PDF
Trans. Amer. Math. Soc. 350 (1998), 2367-2391
Eigenfunctions of the Weil representation of unitary groups of one variable
Tonghai Yang PDF
Trans. Amer. Math. Soc. 350 (1998), 2393-2407
Necessary conditions for constrained optimization problems with semicontinuous and continuous data
Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu PDF
Trans. Amer. Math. Soc. 350 (1998), 2409-2429
On homological properties of singular braids
Vladimir V. Vershinin PDF
Trans. Amer. Math. Soc. 350 (1998), 2431-2455
Fixed point sets of deformations of polyhedra with local cut points
Peter Wolfenden PDF
Trans. Amer. Math. Soc. 350 (1998), 2457-2471
Abelian subgroups of pro-$p$ Galois groups
Antonio José Engler and Jochen Koenigsmann PDF
Trans. Amer. Math. Soc. 350 (1998), 2473-2485
On the distribution of mass in collinear central configurations
Peter W. Lindstrom PDF
Trans. Amer. Math. Soc. 350 (1998), 2487-2523
Geometric aspects of multiparameter spectral theory
Luzius Grunenfelder and Tomaž Košir PDF
Trans. Amer. Math. Soc. 350 (1998), 2525-2546
An intersection number for the punctual Hilbert scheme of a surface
Geir Ellingsrud and Stein Arild Strømme PDF
Trans. Amer. Math. Soc. 350 (1998), 2547-2552